FDA: PPIs and Clostridium Difficile

Published Online: Friday, July 20, 2012
Follow Pharmacy_Times:
In this podcast, Steve Jackson, a pharmacist in the FDA’s division of drug information, warns that use of proton pump inhibitors (PPIs) may be associated with an increased risk of Clostridium difficile–associated diarrhea.
 
To listen to the podcast, click here.
Related Articles
Researchers have designed many studies to determine whether long-term proton pump inhibitor use causes changes in the body.
Commonly prescribed heartburn medication may increase the risk of kidney injury in older patients.
The recent outbreak of a drug-resistant strain of shigellosis is giving pharmacists an important role in preventing and treating the gastrointestinal disease.
Pharmacists are positioned to educate and monitor older patients who are discharged on these medications.
Latest Issues
  • photo
    Pharmacy Times
    photo
    Health-System Edition
    photo
    Directions in Pharmacy
    photo
    OTC Guide
    photo
    Generic Supplements
  • photo
    Pharmacy Careers
    photo
    Specialty Pharmacy Times
    photo
    Generic
$auto_registration$